# SDR MALA000575

- Difficulty date: October 2, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Part serial: 928OFF
- Condition: Failed
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O''S EADI SHOWS ABOUT 10 DEGREES LEFT BANK WITH THE AIRCRAFT LEVEL.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER P/N 622-6190-113, S/N ON 2954, S/N OFF 928, NR 2 AHRS, OPS CHECKS GOOD IAW SF340 MM CHAP 34.
